MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number A2040-200
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: visual and functional inspections were performed on the returned device.The reported cracked hub was unable to be confirmed; however, a leak was identified.Follow-up with the site confirmed the correct device was returned.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot revealed no other incidents.The balloon dilatation catheter was sent to scanning electron microscopy (sem); however, sem analysis was unable to locate the location of the leak.Therefore, the investigation was unable to determine a conclusive cause for the noted leak.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that during device preparation of a 4.0x200mm armada 14 balloon dilatation catheter, the hub was noted as cracked.The device was not used.Another armada was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.Analysis of the returned device identified a leak.

Brand Name
ARMADA 14 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8111703
Report Number2024168-2018-09103
Device Sequence Number244629
Product Code LIT
UDI-Device Identifier08717648156175
UDI-Public08717648156175
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K102705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Catalogue NumberA2040-200
Device Lot Number8030941
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2018
Initial Report FDA Received Date11/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1